# SDR KCSA081173

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 106,515 hours, 32,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3010274
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY SLIDE LIGHT IS INOP.
